advertisement
Question
Posted by: Tracey2 | 2011/07/04

Mirena Pain

Dear Gynaedoc

Is it normal for me to have full on period pains and cramping with bleeding onset every few days on Mirena? I had it inserted 8 months ago. Bleeding not heavy but the pains are unpleasant.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Spotting is common with the Mirena, but it should n ot cause pains. I would suggest that you see your gynaecologist to check for other causes.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/09

Spotting is common with the Mirena, but it should n ot cause pains. I would suggest that you see your gynaecologist to check for other causes.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement